# SDR GTIA2023121937711

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N913NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7757
- Aircraft time: 15,963 hours, 6,734 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"FUME EVENT BOTH PACKS SUSPECTED PWR IDLE ON APPROACH-ACCOMPLISHED TSM 21-00-00-810-802-A ISOLATED ODOR TO PACK1 .
